中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
题名:
a parallel well-balanced finite volume method for shallow water equations with topography on the cubed-sphere
作者: Yang Chao ; Cai Xiao-Chuan
关键词: Equations of motion ; Finite volume method ; Supercomputers ; Topography
刊名: Journal of Computational and Applied Mathematics
发表日期: 2011
卷: 235, 期:18, 页:5357-5366
收录类别: ei
部门归属: (1) Institute of Software, Chinese Academy of Sciences, Beijing 100190, China; (2) Department of Computer Science, University of Colorado at Boulder, Boulder, CO 80309, United States
英文摘要: A finite volume scheme for the global shallow water model on the cubed-sphere mesh is proposed and studied in this paper. The new cell-centered scheme is based on Osher's Riemann solver together with a high-order spatial reconstruction. On each patch interface of the cubed-sphere only one layer of ghost cells is needed in the scheme and the numerical flux is calculated symmetrically across the interface to ensure the numerical conservation of total mass. The discretization of the topographic term in the equation is properly modified in a well-balanced manner to suppress spurious oscillations when the bottom topography is non-smooth. Numerical results for several test cases including a steady-state nonlinear geostrophic flow and a zonal flow over an isolated mountain are provided to show the flexibility of the scheme. Some parallel implementation details as well as some performance results on a parallel supercomputer with more than one thousand processor cores are also provided. © 2011 Elsevier B.V. All rights reserved.
语种: 英语
WOS记录号: WOS:000294238700004
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/14085
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
A parallel well-balanced finite volume method for shallow water equations with topography on the cubed-sphere.pdf(712KB)----限制开放-- 联系获取全文

Recommended Citation:
Yang Chao,Cai Xiao-Chuan. a parallel well-balanced finite volume method for shallow water equations with topography on the cubed-sphere[J]. Journal of Computational and Applied Mathematics,2011-01-01,235(18):5357-5366.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Yang Chao]'s Articles
[Cai Xiao-Chuan]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Yang Chao]‘s Articles
[Cai Xiao-Chuan]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace